# SDR ASAA2018080125551

- Difficulty date: July 28, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,421 hours, 11,887 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/T WILL NOT STAY ENGAGED. GROUNDED - YES. PERFORMED OPS TEST & SYS TEST REF AMM TASK 22-31-00 710-801 & TASK 22-31-00-710-802, RESPECTIVELY. CHECKED GOOD. NO FAULTS.
